# SDR A6WA2018081645982

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31113
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 280, AFT SIDE, LBL 9 WAS CRACKED.  REPLACED THE FLOORBEAM ANGLE  IAW SRM 51-42-21.
